Jump to content

Photo

Accutane And Food Problems


1 reply to this topic

#1 omgmike4

omgmike4

    Junior Member

  • Members
  • Posts & Likes
    Posts: 84
    Likes: 4
About Me
  • Gender:Male
  • Joined: 25-December 12

Posted 23 February 2013 - 10:41 AM

Hi,

 

I'm 19. I break out when I eat Carbs from grains and high sugar foods.

 

I've been on a diet from Fats + Protein ONLY to Fruits, veggies, protein Only and I have  a much improved skin, but I STILL break out with 'light' acne or several small pimples every now and then, but when I touch grains or high sugar food or PB, then  I break out with cystic pimples. Like 1-3 sometimes randomly on my face...

 

Q: If I go on accutane, WILL it help me enough so that I can eat grains and SOME sugar foods again without breaking out like crazy?

 

 

 

PS: I take ALL vits, I drink water, I excerise, My acne isn't SEVERE, It's just less than moderate....Also, I use to be able to eat pasta and stuff about 2 years ago in MASS quanity and had no ACNE/pimples..

 

 

~I'm just tired of eating this stupid diet... I can't eat normal food that my mom cooks like pasta for the family and I can't go out and eat with my friends NORMALLY... Its like this diet is ruining my life and its getting into my bodybuilding course...

 

 

 

Some one please respond and give me a good reason to YES OR NO.


~Burn all day, last all night.

 

Accutane:

Month 1: 40mg

Month 2: 60mg

Month 3: 80mg

Month 4: 80mg

Month 5: 80mg

Month 6: 40mg (FINAL MONTH)

Month 7: Chemical Peel to remove redness and any discoloration

 

 

Results so far: Acne still coming up, Not huge, but still coming.


#2 Guest_*Spiro*_*

Guest_*Spiro*_*
  • Guests
  • Posts & Likes

Posted 23 February 2013 - 11:30 AM

No, your body has a intolerance for those foods. Accutane will not cure your body of a intolerance. You MIGHT get clear while being on accutane but once you are off the acne will come back. Listen to your body if you are breaking out while eating certain foods it is your body telling you and showing you signs it is not right for you.
The risks of accutane and the side effects aren't worth you going through if you are indeed breaking out due to food allergy or intolerance. You are going to be back in your same shoes 6 months from now breaking out again.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users